Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Critical behaviour of self-avoiding walk in five or more dimensions


Authors: Takashi Hara and Gordon Slade
Journal: Bull. Amer. Math. Soc. 25 (1991), 417-423
MSC (1985): Primary 82A67, 82A25, 60K35; Secondary 82A51
MathSciNet review: 1093059
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 82A67, 82A25, 60K35, 82A51

Retrieve articles in all journals with MSC (1985): 82A67, 82A25, 60K35, 82A51


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1991-16085-4
PII: S 0273-0979(1991)16085-4